Open Access
2013 Unified Treatment of the Krätzel Transformation for Generalized Functions
S. K. Q. Al-Omari, A. Kılıçman
Abstr. Appl. Anal. 2013(SI50): 1-7 (2013). DOI: 10.1155/2013/750524


We discuss a generalization of the Krätzel transforms on certain spaces of ultradistributions. We have proved that the Krätzel transform of an ultradifferentiable function is an ultradifferentiable function and satisfies its Parseval's inequality. We also provide a complete reading of the transform constructing two desired spaces of Boehmians. Some other properties of convergence and continuity conditions and its inverse are also discussed in some detail.


Download Citation

S. K. Q. Al-Omari. A. Kılıçman. "Unified Treatment of the Krätzel Transformation for Generalized Functions." Abstr. Appl. Anal. 2013 (SI50) 1 - 7, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1286.46045
Digital Object Identifier: 10.1155/2013/750524

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI50 • 2013
Back to Top